# SDR ABXA2024031054

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 87,111 hours, 26,796 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Priority Valve
- Part number: 7998014
- Part serial: 911020
- Condition: Unserviceable
- Location: Bleed System
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START RT ENG BLEED WILL NOT TURN ON AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC. AND DEFERRED RH ENGINE BLEED FOR DEPARTURE IAW MEL ABX-36-11-1-2A-1. RETURNED AC TO SERVICE AND AC DEPARTED .RE ACT PRSOV AND FAN AIR VALVE SWAPPED LEFT AND RIGHT AIR SUPPLY CONTROL CARDS RAN ENG NO HELP REINSTALLED ORIG POSITION MANUALLY CYCLED PRSOV SMOOTH PERFORMED HPSOV THUMB TEST PER AMM 36-00-21 TEST GOOD HPSOV RETURNED TO NORMAL C/W MPM 36-11-1-2A-1 AND 36-12-2 .THEN REMOVED AND REPLACED R ENG PRSOV PER AMM 36-11-09, C/W RE-ACTIVATION PROCEDURES PER MEL MPM 36-11-1-2A-1 & 36-12-2 OP'S CHECK OK, DUCT PRESSURE NORMAL. THIS ACTION CLEARS  DI 50024, A/C REMAINS NO ETOPS, PLACARD REMOVED.
